# SDR SWAA2025101523864

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 67,860 hours, 40,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT SIGN SIDEWALL LIGHT INOPERATIVE.   R & R LEFT OVERWING EXIT SIGN LAMP IAW AMM 33-51-04.   OPS CHECKED GOOD.
